# SDR AALA2020020539029

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 24,377 hours, 9,984 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY SMOKE ALARM SOUNDED. NO ONE WAS IN LAVATORY AND ALARM STOPPED AFTER A FEW MINUTES. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTION SYSTEM TEST IAW MM 26-14-00.
